ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Study on Some Integral Inequalities for Pseudo-Integrals

Journal: Sahand Communications in Mathematical Analysis (Vol.19, No. 1)

Publication Date:

Authors : ;

Page : 139-159

Keywords : Carlson-type inequality; Sugeno integral; Fuzzy measure; Comonotone functions; Fuzzy integral inequality;

Source : Download Find it from : Google Scholarexternal


In this paper, we express and prove  Stolarsky, Feng Qi and Markov type inequalities for two classes of pseudo-integrals. One of them concerning the pseudo-integrals based on a function reduces on the g-integral where pseudo-operations are defined by a monotone and continuous function $g$. The other one concerns the pseudo-integrals based on a semiring $( [a, b], max, odot )$, where $odot$ is generated.  The integral  inequalities are  appling in multivariate approximation theory and probability theory and etc.

Last modified: 2022-07-31 17:26:09